Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On restrictions of functions in the spaces $ P\sp{\alpha ,\,p}$ and $ B\sp{\alpha ,\,p}$


Author: P. Szeptycki
Journal: Proc. Amer. Math. Soc. 16 (1965), 341-347
MSC: Primary 31.22
DOI: https://doi.org/10.1090/S0002-9939-1965-0185139-X
MathSciNet review: 0185139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. MR 0143935 (26:1485)
  • [2] N. Aronszajn, F. Mulla, P. Szeptycki, On spaces of potentials connected with $ {L^p}$ classes, Ann. Inst. Fourier (Grenoble) 12 (1963), 211-301. MR 0180846 (31:5076)
  • [3] S. G. Mihlin, Multiple singular integrals and integral equations, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1962. (Russian) MR 0155165 (27:5105)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.22

Retrieve articles in all journals with MSC: 31.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185139-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society